# SDR FDEA201012054600

- Difficulty date: December 5, 2010
- Submitted: December 6, 2010
- Operation: Air carrier
- Aircraft: N389FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46623
- Aircraft time: 76,092 hours, 31,517 cycles
- Engine: Ge CF66D
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Terminal
- Condition: Broken
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE REMOTE PUSH TO TEST LIGHT/INDICATOR IS INTERMITTENTLY INOP.  RELEASED FOR SERVICE IAW MEL: 25-61-01 CATEGORY: C EXPIRATION: 15DEC10  MEL 25-61-01:RT EVAC SLIDE REMOTE PRESS INDICATOR INOP IAW MEL 25-61-01, VERIFY AND RECORD IN THE AML,  EVAC SLIDE SYS PRESS ONCE EACH FLIGHT DAY."   VERIFIED RT SLIDE PRESSURE TO BE WITH IN LIMITS IAW MEL MX PROCEDURE.  FOUND RING TERMINAL BROKEN THAT ATTACHES TO "C" BATTERY HOLDER ASSY.  RING TERMINAL ATTACHED WITH SOME TYPE OF RIVET ATTACHMENT TO THE BATTERY HOLDER. REQUIRES PART THAT HAS ALREADY BEEN ADDED. R & R REMOTE SLIDE PRESSURE INDICATOR IN REF TO AMM CH 25-61-03-2-0, PERFORMED ADJ/TEST IN REF TO AMM CH 25-61-03-5-0, OPS CHECKS GOOD.
